# SDR A6WA201040007

- Difficulty date: December 2, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 17,042 hours, 15,746 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Part number: 60137003303
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER FOUND CRACKED ON LT ENGINE ACCESS PANEL 412DB SEAL.  RETAINER REPLACED ON LT ENGINE ACCESS PANEL 412DB IAW SRM 51-42-06.
